Addictive Behaviours

 

Trained and experiences  to/and work with clients who are dealing with addictive behaviors including the Internet

What to do in a crisis

If someone overdoses or has an adverse reaction while using drugs, it is very important they receive professional help as soon as possible. Quick responses can save lives. If you are in this situation:

  • call an ambulance. Dial 111. Don’t delay because you think you or your friend might get into trouble. Ambulance officers are not obliged to involve the police.
  • stay with the person until the ambulance arrives. Find out if anyone at the scene knows mouth-to-mouth resuscitation or cardiopulmonary resuscitation (CPR).
  • ensure the person gets enough air by keeping crowds back and opening windows. Loosen tight clothing.
  • if the person is unconscious, don’t leave them on their back – they could choke. Turn them on their side and into the recovery position. Gently tilt their head back so their tongue does not block their airway.
  • if breathing has stopped, give mouth-to-mouth resuscitation. If there is no pulse, apply CPR.
  • provide the ambulance officers with as much information as you can – what drugs were taken, how long ago, and any pre-existing medical conditions that you know the person has.

Specialist skills

  • Relationship Counsellor
  • Conflict resolution
  • Addictive Behaviors
  • Mediation
  • Communication
  • Grief Counseling
  • Self Development
  • Stress Management
  • Counseling for Depression
  • Anxiety
  • One on One Counseling
  • Anger Management
  • Substance abuse
  • Mentoring
  • Goal setting
  • Problem solving
  • Group Facilitation (work place)
  • Workplace Counseling (contract basis)
  • Suicide